Efficient Reformulation and Solution of a Nonlinear PDE-Controlled Flow Network Model


Fügenschuh, Armin ; Göttlich, Simone ; Herty, Michael ; Kirchner, Claus ; Martin, Alexander



Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Computing
Volume: 85
Issue number: 3
Page range: 245-265
Place of publication: Wien [u.a.]
Publishing house: Springer
ISSN: 0010-485x
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item